It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Withdrawl Side Effects..Clorazepate/clonazapam



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-05-2005, 08:40 PM   #1
    Biyak123
    Senior Member
    (female)
     
    Biyak123's Avatar
     
    Join Date: Jun 2005
    Posts: 138
    Biyak123 HB User
    Question Withdrawl Side Effects..Clorazepate/clonazapam

    I was on clorazepate 14mg each night and would take an extra 7.5 often during the day. I was on that for 25 years. I started to slowly wean off it in Sept./04.I then stopped the tappering for a while ,stayed at the amount I was on for about a month and then gradually tapered. My family D. put me on 0.5 clonazapam at night to continue the taper of the clorazepate. After getting off the clorazepate completly on Feb.14/05 I started the taper of the clonazepam. On May 19 /05 I took my last tapered dose of clonazepam. It only took a few days for me to start feeling really rough. I had some symptoms during the tapers such as-lightheadedness/unbalanced feeling .Like my head is a waterglobe and whenever I move it I feel unbalanced.I also feel like the floor tilts and walls lean.I have rinning ears,sore neck,occipital pain,my eyes seem different..hard to read.I went to the optometrist and they put tinted lenses in my glasses.Sounds really bother me..even someone coughing can cause my head to feel strange.I have ave paresthesia around my lips and in my hand and feet. I have lost weight over the months..18 pounds between Nov. and now.Everything escalated as I neared the end of the tapering and as I totally went off them.Last week I was nauseated and thought I wouldn't live for a couple of days. My head is so wobbly and waterglobe like. I can hardly wait to hear what you may have to say about symptoms.The D. hasn't been all that helpful.Oh yes insomnia and shakey! So good to get this out....My first Post. Biyak123

    Last edited by Biyak123; 06-06-2005 at 01:26 PM.

     
    Sponsors Lightbulb
       
    Old 06-06-2005, 03:24 PM   #2
    pleasantville
    Member
    (female)
     
    pleasantville's Avatar
     
    Join Date: May 2005
    Posts: 72
    pleasantville HB User
    Re: Withdrawl Side Effects..Clorazepate/clonazapam

    dear b
    boy do i know what you are going through!!!. first are you from outside the usa? i have never heard of clorazepate but do know quite a bit about clonazapam withdrawal. i was addicted to lorazapam(ativan) for many years and still am but about 2 years ago wanted to quit so doc gave me clonazapam for the taper because it lasts alot longer than ativan. i think i tried to do it too fast but i don't think i can go through that again. i experienced all the symptoms you have and more including total loss of appetite and since i am a diabetic that is not a good thing. one thing that did seem to help a little was atarax which the doc gave me. it is basically used for itching but helps with anxiety and some of the withdrawal symptoms. i really feel for you. i did manage to stop completely for awhile but never did feel right. it stays with you for a long time. had to go back to ativan for severe anxiety and panic attacks. good luck
    pleasantville

     
    Old 06-06-2005, 06:55 PM   #3
    Biyak123
    Senior Member
    (female)
     
    Biyak123's Avatar
     
    Join Date: Jun 2005
    Posts: 138
    Biyak123 HB User
    Question Re: Withdrawl Side Effects..Clorazepate/clonazapam

    Pleasantville thank you for the response.I had been wondering if this is actually from the withdrawl or that I may have some terrible illness which just happens ro coincide with the withdrawl. What were your actual symptoms? I am having a hard time accepting that this is really from the withdrawl.The unsteadiness is so bad. Someone else ued the waterglobe to describe a sensation and that is what this is like. Every time I move it is like the water in the globe moving and I feel so lightheaded,dizzysort of a equilibrium problem. I didn't sleep at all last night. I had pulsating in the back of my head and temples and could not keep my head down on the pillow.I was afraid to take any Zopilcone(imovane) because I don't want to end up having to get off them. I am so nauseated. It seems easier to take a gravol than something that I think will be difficult to stop. Did you actually have numb lips? Trouble with your eyes? Biyak123 I am in Canada.

     
    Old 06-07-2005, 12:31 AM   #4
    clairarose71012
    Inactive
     
    Join Date: Jul 2004
    Posts: 6
    clairarose71012 HB User
    Re: Withdrawl Side Effects..Clorazepate/clonazapam

    Hi there,

    Mind if I share my story? I was given Klonopin last Sept 04 when my son was having some emotional issues and had to be put into the hospital. My pcp gave them to me for anxiety. I was given 1mg tablets, to take 3 times a daily. For several months, I would take them off and on as I needed them until my doctor became uncomfortable prescribing them. He never told me they belonged to something called "benzos" and were highly addictive. He told me to go and see a psychiatrist for my anxiety. At this point it is now March of 05 and I can't get in to see a doctor but can see the nurse practitioner who is able to see patients. She listens to what has been going on and gives me zoloft and a prescription for Klonopin 100 pills, at 1mg, 3x daily. To make a long story short, they end up getting spilled on the kitchen floor and our dog Snickers gets to them before I do and so I call and get a partial refill since I won't see her for a few months. When I do go in she accuses me of becoming addicted to them etc etc.

    At this visit, she gives me a prescription for 30 pills. I end up running out and going for 2 weeks without any klonopin, and at the last appointment she made it clear that she will not refill between appointments. When the withdrawls begin I start having a rushing sound in my ears, my heart is pounding, my fingers are numb and I am unable to sleep etc. When I finally go back in to see her, I have gone without them for two weeks, and I tell her point blank that she had no right to accuse me of being an addict, thats not the case, I'm the patient, and that klonopin is highly addictive and when stopped abruptly can cause seizures and she is lucky that didn't happen because it would have been her fault. I told her I just want to be free of klonopin. So we decide to taper off, she gives me 30 pills, and tells me to take 2 (.5) for 2 weeks and then 1 .5 for the rest of the time. I am to return in a month. I think she is mathematically challenged, since most would be gone in two weeks 28

    It's now June and I have tried to go without it, almost 2 weeks, but my anxiety got so terrible, I couldn't leave my house. I saw the nurse practitioner last week and she told me that we need to try something different, so now I am on buspar 10mg, zoloft 150mg and back on the klonopin .5.

    I wish so much I had never heard of klonopin and I feel for both of you, I know what you are going thru, its a tough road. We're not alone.

    Claira

     
    Old 06-07-2005, 07:10 PM   #5
    pleasantville
    Member
    (female)
     
    pleasantville's Avatar
     
    Join Date: May 2005
    Posts: 72
    pleasantville HB User
    Re: Withdrawl Side Effects..Clorazepate/clonazapam

    isn't it terrible that we have to rely and depend on other people that sometimes haven't a clue what we are going through just to receive what our bodies have become dependent on or actually help us? i feel for what you are going through. thursday i see a dr. i have never met (my reg dr. left) and have no idea how to handle the situation. i am completely dependent on ativan but have built up such a tolerance that no longer help and are making me sick but i still need them until something else is put in their place. i would love to get off them but am afraid if i tell her she will put me on some ridiculous taper that i know will take alot longer. she is a gp and not well trained in psych issues. i guess i'll have to play it by ear. good luck

    p

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 07:46 PM
    Wellbutrin: the good, the bad, the withdrawl WrenFrazier ADD / ADHD 6 02-03-2007 12:13 PM
    effexor & side effects Wendy88 Anxiety 9 09-03-2006 04:54 PM
    Klonopin(Clonazepam) Withdrawl Biyak123 Addiction & Recovery 19 03-25-2006 08:06 AM
    Cymbalta and Oxycontin Withdrawl Benefit? curiousdms Addiction & Recovery 1 01-21-2005 07:30 AM
    Oxycontin withdrawl..A way to avoid? Please Respond with thoughts!!!! curiousdms Addiction & Recovery 2 01-21-2005 05:56 AM
    Cymbalta & Opiate Withdrawl? curiousdms Addiction & Recovery 0 01-19-2005 01:44 PM
    Why don't doctors know more about Paxil withdrawl? LauraAnn Open to All Other Health Topics 14 09-02-2002 07:34 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:57 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!